# SDR QXEA0000587

- Difficulty date: February 3, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- Aircraft time: 26,955 hours, 33,393 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Gouged
- Location: Emergency Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - SERVICE/EMERGENCY DOOR LIGHTNING HOLE FLANGE BY EMERGENCY RELEASE BUTTON HAS GOUGES AND BARE METAL.  REPAIRED IAW FOKKER SRM 53-02-01, FIGURE 8 AND SRM 51-10-04.
